Alert archive / Michigan / Beach Hazards Statements in 2019

Beach Hazards Statement 20, NWS Grand Rapids, MI

September 24, 20196 counties in Michigan

NWS Grand Rapids, MI issued this beach hazards statement at Sep 24, 2019, 3:58 AM EDT for 6 counties in Michigan. It took effect at Sep 24, 2019, 5:00 PM EDT. It was in force for 47 hr.

The area

The counties it named.

The facts

Issued
Sep 24, 2019, 3:58 AM EDT (07:58 UTC)
In effect from
Sep 24, 2019, 5:00 PM EDT
Expired
Sep 26, 2019, 3:59 PM EDT
In force
47 hr
Issued by
NWS Grand Rapids, MI

Counties Allegan County, MI, Mason County, MI, Muskegon County, MI, Oceana County, MI, Ottawa County, MI, Van Buren County, MI

The radar

The Grand Rapids radar (KGRR), 60 km from the middle of the area, began a volume at 07:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.0 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2019-09-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2019-09-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1690 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

529 
WHUS43 KGRR 240758
CFWGRR

Lakeshore Hazard Message
National Weather Service Grand Rapids MI
358 AM EDT Tue Sep 24 2019

MIZ037-043-050-056-064-071-241600-
/O.NEW.KGRR.LS.Y.0008.190924T2100Z-190926T0000Z/
/O.NEW.KGRR.BH.S.0020.190924T2100Z-190926T0000Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
358 AM EDT Tue Sep 24 2019

...LAKESHORE FLOOD ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
8 PM EDT WEDNESDAY...
...BEACH HAZARDS STATEMENT IN EFFECT FROM THIS AFTERNOON THROUGH
WEDNESDAY EVENING...

The National Weather Service in Grand Rapids has issued a
Lakeshore Flood Advisory...which is in effect from 5 PM this
afternoon to 8 PM EDT Wednesday. A Beach Hazards Statement has
also been issued. This Beach Hazards Statement is in effect from
this afternoon through Wednesday evening. 

* WINDS...Southwest winds of 15 to 30 mph this evening and tonight,
  shifting to the west on Wednesday

* WAVES...3 to 6 feet this evening building to 5 to 9 feet
  Wednesday morning.

* High wave action...strong currents and dangerous swimming 
  conditions expected.

* Location...Beaches from St. Joseph to Manistee. 

* Beaches with particularly dangerous conditions include... 

  South Beach in South Haven... 
  Grand Haven State Park... 
  Pere Marquette Park in Muskegon. 

* Overview/potential impacts...Southwest winds of 15 to 30 mph
  will build waves into the 5 to 9 foot range, peaking Wednesday
  morning. Dangerous swimming conditions are expected, especially
  on the south sides of south piers.
 
* IMPACTS...The large waves and onshore component of the wind will
  make for conditions ripe for beach and dune erosion. Flooding of
  low lying areas is possible along the shore and in river mouths
  in lakeshore towns.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lakeshore Flood Advisory indicates that onshore winds will
generate flooding of low areas along the lakeshore.

Large waves and dangerous currents will make for hazardous
swimming conditions.

&&

$$

WEATHER.GOV/GRR

DUKE
10 follow-up statements
927 
WHUS43 KGRR 241509
CFWGRR

Lakeshore Hazard Message
National Weather Service Grand Rapids MI
1109 AM EDT Tue Sep 24 2019

MIZ037-043-050-056-064-071-242315-
/O.CON.KGRR.LS.Y.0008.190924T2100Z-190926T0000Z/
/O.CON.KGRR.BH.S.0020.190924T2100Z-190926T0000Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
1109 AM EDT Tue Sep 24 2019

...LAKESHORE FLOOD ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 8 PM EDT WEDNESDAY...
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 5 PM EDT THIS
AFTERNOON THROUGH WEDNESDAY EVENING...

* WINDS...Southwest winds of 15 to 30 mph this evening and 
  tonight, shifting to the west on Wednesday 

* WAVES...3 to 6 feet this evening building to 5 to 9 feet 
  Wednesday morning. 

* High wave action...strong currents and dangerous swimming 
  conditions expected. 

* Location...Beaches from St. Joseph to Manistee.

* Beaches with particularly dangerous conditions include...

 South Beach in South Haven...   Grand Haven State Park...  
Pere Marquette Park in Muskegon.

* Overview/potential impacts...Waves Wednesday morning will be in
  the 5 to 9 foot range. Dangerous swimming conditions are 
  expected, especially on the south sides of south piers. 

* IMPACTS...Large waves will cause beach and dune erosion.
  Flooding of low lying areas will occur along the shore and in 
  river mouths in lakeshore towns. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lakeshore Flood Advisory indicates that onshore winds will
generate flooding of low areas along the lakeshore.

Large waves and dangerous currents will make for hazardous
swimming conditions.

&&

$$


WEATHER.GOV/GRR
888 
WHUS43 KGRR 241928
CFWGRR

Lakeshore Hazard Message
National Weather Service Grand Rapids MI
328 PM EDT Tue Sep 24 2019

MIZ037-043-050-056-064-071-250330-
/O.CON.KGRR.LS.Y.0008.190924T2100Z-190926T0000Z/
/O.CON.KGRR.BH.S.0020.190924T2100Z-190926T0000Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
328 PM EDT Tue Sep 24 2019

...LAKESHORE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
WEDNESDAY...
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY
EVENING...

* WINDS...Southwest winds of 15 to 30 mph tonight, shifting to 
  the west on Wednesday 

* WAVES...3 to 6 feet this evening building to 5 to 9 feet 
  Wednesday morning. 

* High wave action...strong currents and dangerous swimming 
  conditions expected. 

* Location...Beaches from St. Joseph to Manistee.

* Beaches with particularly dangerous conditions include...

South Beach in South Haven...   Grand Haven State Park... Pere
Marquette Park in Muskegon.

* Overview/potential impacts...Waves Wednesday morning will be 
  in the 5 to 9 foot range. Dangerous swimming conditions are 
  expected, especially on the south sides of south piers. 

* IMPACTS...Large waves will cause beach and dune erosion. 
  Flooding of low lying areas will occur along the shore and in 
  river mouths in lakeshore towns. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lakeshore Flood Advisory indicates that onshore winds will
generate flooding of low areas along the lakeshore.

Large waves and dangerous currents will make for hazardous
swimming conditions.

&&

$$


WEATHER.GOV/GRR
133 
WHUS43 KGRR 250152
CFWGRR

Lakeshore Hazard Message
National Weather Service Grand Rapids MI
952 PM EDT Tue Sep 24 2019

MIZ037-043-050-056-064-071-251000-
/O.CON.KGRR.LS.Y.0008.000000T0000Z-190926T0000Z/
/O.CON.KGRR.BH.S.0020.000000T0000Z-190926T0000Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
952 PM EDT Tue Sep 24 2019

...LAKESHORE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
WEDNESDAY...
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY
EVENING...

* WINDS...Southwest winds of 15 to 30 mph tonight, shifting to 
  the west on Wednesday 

* WAVES...3 to 6 feet this evening building to 5 to 9 feet 
  Wednesday morning. 

* High wave action...strong currents and dangerous swimming 
  conditions expected. 

* Location...Beaches from St. Joseph to Manistee.

* Beaches with particularly dangerous conditions include...

 South Beach in South Haven...
 Grand Haven State Park...
 Pere Marquette Park in Muskegon.

* Overview/potential impacts...Waves Wednesday morning will be 
  in the 5 to 9 foot range. Dangerous swimming conditions are 
  expected, especially on the south sides of south piers. 

* IMPACTS...Large waves will cause beach and dune erosion. 
  Flooding of low lying areas will occur along the shore and in 
  river mouths in lakeshore towns. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lakeshore Flood Advisory indicates that onshore winds will
generate flooding of low areas along the lakeshore.

Large waves and dangerous currents will make for hazardous
swimming conditions. The waves will top any piers making them
hazardous as well.

&&

$$


WEATHER.GOV/GRR
976 
WHUS43 KGRR 250803
CFWGRR

Lakeshore Hazard Message
National Weather Service Grand Rapids MI
403 AM EDT Wed Sep 25 2019

MIZ037-043-050-056-064-071-251615-
/O.CON.KGRR.LS.Y.0008.000000T0000Z-190926T0000Z/
/O.CON.KGRR.BH.S.0020.000000T0000Z-190926T0000Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
403 AM EDT Wed Sep 25 2019

...LAKESHORE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* WINDS...Southwest winds of 15 to 30 mph this morning, shifting
  to the west this afternoon.

* WAVES...5 to 8 feet this morning subsiding to 3 to 6 feet this
  afternoon.
 
* High wave action...strong currents and dangerous swimming 
  conditions expected. 

* Location...Beaches from St. Joseph to Manistee.

* Beaches with particularly dangerous conditions include...

South Beach in South Haven...  Grand Haven State Park...  Pere
Marquette Park in Muskegon.

* Overview/potential impacts...Waves Wednesday morning will be in
  the 5 to 8 foot range. Dangerous swimming conditions is 
  expected, especially on the south sides of south piers. 

* IMPACTS...Large waves will cause beach and dune erosion.
  Flooding of low lying areas may occur along the shore and in
  river mouths of lakeshore towns. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lakeshore Flood Advisory indicates that onshore winds will
generate flooding of low areas along the lakeshore.

Large waves and dangerous currents will make for hazardous
swimming conditions. The waves will top any piers making them
hazardous as well.

&&

$$

WEATHER.GOV/GRR
213 
WHUS43 KGRR 251453
CFWGRR

Lakeshore Hazard Message
National Weather Service Grand Rapids MI
1053 AM EDT Wed Sep 25 2019

MIZ037-043-050-056-064-071-260000-
/O.EXT.KGRR.BH.S.0020.000000T0000Z-190926T2000Z/
/O.CON.KGRR.LS.Y.0008.000000T0000Z-190926T0000Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
1053 AM EDT Wed Sep 25 2019

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH THURSDAY
AFTERNOON...
...LAKESHORE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...Southwest winds of 15 to 25 mph this morning, shifting
  to the west 15 to 20 mph this afternoon, then turning northwest
  15 to 25 mph late tonight through Thursday morning.

* WAVES...5 to 8 feet this morning, briefly subsiding to 2 to 4
  feet this evening, then rebuilding to 3 to 6 feet overnight
  through Thursday afternoon.

* Location...Beaches from St. Joseph to Manistee.

* High wave action...strong currents will create dangerous
  swimming conditions.

* Beaches with particularly dangerous conditions include...

South Beach in South Haven...  Grand Haven State Park...  Pere
Marquette Park in Muskegon.

* Overview/potential impacts...Waves of 5 to 8 feet this morning
  will slowly decrease in height through the day, but only briefly
  subside to 2 to 4 feet this evening before rebuilding to 3 to 6
  feet overnight through Thursday afternoon. This will prolong
  dangerous swim conditions.

* IMPACTS...Large waves will cause beach and dune erosion today.
  Flooding of low lying areas may occur along the shore and in
  river mouths of lakeshore towns.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lakeshore Flood Advisory indicates that onshore winds will
generate flooding of low areas along the lakeshore.

Large waves and dangerous currents will make for hazardous
swimming conditions. The waves will top any piers making them
hazardous as well.

&&

$$


WEATHER.GOV/GRR
226 
WHUS43 KGRR 251939
CFWGRR

Lakeshore Hazard Message
National Weather Service Grand Rapids MI
339 PM EDT Wed Sep 25 2019

MIZ037-043-050-056-064-071-260900-
/O.CAN.KGRR.LS.Y.0008.000000T0000Z-190926T0000Z/
/O.CON.KGRR.BH.S.0020.000000T0000Z-190926T2000Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
339 PM EDT Wed Sep 25 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THURSDAY
AFTERNOON...
...LAKESHORE FLOOD ADVISORY IS CANCELLED...

The National Weather Service in Grand Rapids has cancelled the
Lakeshore Flood Advisory. 

* Location...Beaches from St. Joseph to Manistee.

* High wave action and strong currents will create dangerous 
  swimming conditions. 

* Waves may wash over piers and could sweep people into the lake.

* Beaches with particularly dangerous conditions include...

South Beach in South Haven...  Grand Haven State Park...  Pere
Marquette Park in Muskegon.

* Overview/potential impacts...Waves 3 to 5 feet will briefly
  subside to 2 to 4 feet this evening before rebuilding to 3 to 6
  feet overnight through Thursday afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Large waves and dangerous currents will make for hazardous
swimming conditions. The waves will top any piers making them
hazardous as well.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High Wave Action and strong currents make swimming difficult and 
can tire even a strong swimmer quickly. 

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural Currents can
sweep you out into deeper water along the pier structure.

A longshore current is a lake current that moves parallel to
shore. Longshore currents can be strong enough to Prevent
swimmers from being able to keep their feet on the bottom...
making it difficult to return to shore.

Rip currents are powerful channels of water flowing quickly away
from shore...which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

&&

$$


WEATHER.GOV/GRR
208 
WHUS43 KGRR 260135
CFWGRR

Lakeshore Hazard Message
National Weather Service Grand Rapids MI
935 PM EDT Wed Sep 25 2019

MIZ037-043-050-056-064-071-260945-
/O.CON.KGRR.BH.S.0020.000000T0000Z-190926T2000Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
935 PM EDT Wed Sep 25 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THURSDAY
AFTERNOON...

* Location...Beaches from St. Joseph to Manistee.

* High wave action and strong currents will create dangerous 
  swimming conditions. 

* Waves may wash over piers and could sweep people into the lake.

* Beaches with particularly dangerous conditions include...

South Beach in South Haven...  Grand Haven State Park...  Pere
Marquette Park in Muskegon.

* Overview/potential impacts...Waves 2 to 4 feet t rebuilding to 
  3 to 6 feet overnight through Thursday afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Large waves and dangerous currents will make for hazardous
swimming conditions. The waves will top any piers making them
hazardous as well.

High Wave Action and strong currents make swimming difficult and
can tire even a strong swimmer quickly.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural Currents can
sweep you out into deeper water along the pier structure.

A longshore current is a lake current that moves parallel to
shore. Longshore currents can be strong enough to Prevent
swimmers from being able to keep their feet on the bottom...
making it difficult to return to shore.

Rip currents are powerful channels of water flowing quickly away
from shore...which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

&&

$$


WEATHER.GOV/GRR
413 
WHUS43 KGRR 261155
CFWGRR

Lakeshore Hazard Message
National Weather Service Grand Rapids MI
755 AM EDT Thu Sep 26 2019

MIZ037-043-050-056-064-071-262000-
/O.CON.KGRR.BH.S.0020.000000T0000Z-190926T2000Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
755 AM EDT Thu Sep 26 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* Location...Beaches from St. Joseph to Manistee.

* High wave action and strong currents will create dangerous 
  swimming conditions. 

* Waves may wash over piers and could sweep people into the lake.

* Overview/potential impacts...West winds of 15 to 25 mph will
  generate waves of 4 to 7 feet today. Winds and waves will
  temporarily subside tonight but will increase to hazardous
  levels again on Friday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Large waves and dangerous currents will make for hazardous
swimming conditions. The waves will top any piers making them
hazardous as well.

High Wave Action and strong currents make swimming difficult and
can tire even a strong swimmer quickly.

&&

$$


WEATHER.GOV/GRR
565 
WHUS43 KGRR 261519
CFWGRR

Lakeshore Hazard Message
National Weather Service Grand Rapids MI
1119 AM EDT Thu Sep 26 2019

MIZ037-043-050-056-064-071-262000-
/O.CON.KGRR.BH.S.0020.000000T0000Z-190926T2000Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
1119 AM EDT Thu Sep 26 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* Location...Beaches from St. Joseph to Manistee.

* High wave action and strong currents will create dangerous 
  swimming conditions. 

* Waves may wash over piers and could sweep people into the lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid swimming or walking on piers.

&&

$$


WEATHER.GOV/GRR
679 
WHUS43 KGRR 261959
CFWGRR

Lakeshore Hazard Message
National Weather Service Grand Rapids MI
359 PM EDT Thu Sep 26 2019

MIZ037-043-050-056-064-071-262100-
/O.CAN.KGRR.BH.S.0020.000000T0000Z-190926T2000Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
359 PM EDT Thu Sep 26 2019

...BEACH HAZARDS STATEMENT IS CANCELLED...

The National Weather Service in Grand Rapids has cancelled the
Beach Hazards Statement. 

Winds and waves will increase again Friday morning.

$$


WEATHER.GOV/GRR

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this beach hazards statement went out at Sep 24, 3:16 AM EDT, 42 minutes earlier.

Area forecast discussion, Sep 24, 3:16 AM EDT, 42 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
316 AM EDT Tue Sep 24 2019

LATEST UPDATE...
Synopsis/Discussion/Marine

.SYNOPSIS...
Issued at 310 AM EDT Tue Sep 24 2019

- Fair weather today

- Chance of showers and isolated storms Wednesday

- Another chance for showers and storms Friday

&&

.DISCUSSION...(Today through next Monday)
Issued at 310 AM EDT Tue Sep 24 2019

Ridging at the sfc/aloft will result in fair wx today through late
this evening. Persistent sw flow will result in a gradual increase
in moisture tonight and a consensus of latest CAMs suggests that
scattered showers and perhaps a few storms will develop during the
early morning hours Wednesday. Forcing from the front approaching
from the west will bring scattered showers and a few storms
through the day Wednesday.

Subsidence under a weak ridge will bring a brief return to fair wx
Thursday. The next system moving east from the northern Plains to
upper Midwest will bring potential for more showers and storms
Friday. Beyond that the wx pattern continues to look as it will
become a little more active as a warm front will likely focus
development of more showers and storms for the weekend.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1215 AM EDT Tue Sep 24 2019

VFR conditions will continue at all the terminals through Tuesday
evening. A sct-bkn fair wx cu deck will develop late Tuesday
morning through Tue aftn but conditions will remain VFR. Winds
will remain out of the west to southwest and increase a bit to
around 10-15 kts Tuesday aftn.

&&

.MARINE...
Issued at 310 AM EDT Tue Sep 24 2019

The pressure gradient will strengthen later today through tonight
into Wednesday as the next system approaches from the west. Wind
speeds and wave heights will ramp up and a small craft advisory
has been issued from late this afternoon through early Wednesday
evening. A beach hazards and lakeshore flood advisory has been
issued as well.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...Beach Hazards Statement from this afternoon through
	 Wednesday evening for MIZ037-043-050-056-064-071.

     Lakeshore Flood Advisory from 5 PM this afternoon to 8 PM EDT
     Wednesday for MIZ037-043-050-056-064-071.

LM...Small Craft Advisory from 5 PM this afternoon to 8 PM EDT
     Wednesday for LMZ844>849.

&&

SYNOPSIS...Laurens
DISCUSSION...Laurens
AVIATION...Laurens
MARINE...Laurens
Hazardous weather outlook, Sep 24, 3:19 AM EDT, 39 minutes before
Hazardous Weather Outlook
National Weather Service Grand Rapids MI
319 AM EDT Tue Sep 24 2019

MIZ037>040-043>046-050>052-056>059-064>067-071>074-250730-
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
319 AM EDT Tue Sep 24 2019

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

A strong cold front will bring the threat of thunderstorms
Wednesday. Additional thunderstorms are forecast Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ844>849-250730-
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
319 AM EDT Tue Sep 24 2019

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

Strong southwest winds will result in hazardous conditions to
swimmers and boaters later today through tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Strong west winds will result in hazardous conditions to boaters
and swimmers Wednesday and thunderstorms are expected Wednesday
and Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 24, 3:51 AM EDTSmall Craft AdvisoryGRR60 hr
Sep 24, 3:58 AM EDTLakeshore Flood AdvisoryGRRAllegan, Mason, Muskegon, Oceana, Ottawa, Van Buren36 hr

Nearby

Beach Hazards Statements in Michigan, 2019Every beach hazards statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.